Volume 8, Number 4

Articles in the Issue:

Review Article:
Gan-quan Xie and Jian-hua Li
Nonlinear Integral Equation Of Inverse Scattering Problems Of Wave Equation And Interation
J. Comp. Math., 8 (1990), pp. 289-297. Abstract
pdf
Full Article

Hong-yang Chao
An Iterative Algorithm For The Coefficient Inverse Problem Of Differential Equations
J. Comp. Math., 8 (1990), pp. 298-306. Abstract
pdf
Full Article

Tao Tang and Wei Yuan
The Numerical Solution Of Second-Order Weakly Singular Volterra Integro-Differential Equations
J. Comp. Math., 8 (1990), pp. 307-320. Abstract
pdf
Full Article

H. Blum and R. Rannacher
Finite Element Eigenvalue Computation On Domains With Reentrant Coners Using Richardson Extrapolation
J. Comp. Math., 8 (1990), pp. 321-332. Abstract
pdf
Full Article

Jiao-xun Kuang
Incomplete Semiterative Methods For Solving Operator Equations In Banach Space
J. Comp. Math., 8 (1990), pp. 333-341. Abstract
pdf
Full Article

Guo-liang Xu
Multivariate Pade Approximation And Its Application In Solving Systems Of Nonlinear Equations
J. Comp. Math., 8 (1990), pp. 342-352. Abstract
pdf
Full Article

Gou-rong Wang
An Imbedding Method For Computing The Generalized Inverses
J. Comp. Math., 8 (1990), pp. 353-362. Abstract
pdf
Full Article

Guo-ping Liang and Ping Liang
Non-Conforming Domain Decomposition With Hybrid Method
J. Comp. Math., 8 (1990), pp. 363-370. Abstract
pdf
Full Article

Kang Feng, Hua-mo Wu and Meng-zhao Qin
Symplectic Difference Schemes For Linear Hamiltonian Canonical Systems
J. Comp. Math., 8 (1990), pp. 371-380. Abstract
pdf
Full Article

Tang-an Gao and Ze-ke Wang
Approximation Several Zeroes Of A Class Of Periodical Complex Functions
J. Comp. Math., 8 (1990), pp. 381-385. Abstract
pdf
Full Article